| Model Number |
CC60WF |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, lens torn.Additional information has been requested.
Event or Problem Description
Additional information has been requested and received stating that there was no patient contact.The issue with complaint product noticed before the case preloading.The originally scheduled procedure was completed on the same day.
Additional Manufacturer Narrative
Additional information was provided in b2, b3, b5 and h11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction per regulation.No further reports required.The manufacturer internal reference number is: (b)(4).